MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RELOAD UNIT 60MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RELOAD UNIT 60MM; STAPLE, IMPLANTABLE
Catalog Number TR60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Month and day unknown.Only year (2018) is known.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Can you please clarify the event.Did the device lock out and could not be fired at all (no staples delivered)? or was the trigger advanced with no staples deployed? or did the device begin to deliver a staple line and could not be completed (incomplete staple line)? if yes, what was the appearance of the staples (b-formation, irregular, legs straight)?.
 
Event or Problem Description
It was reported that during an unknown procedure, firing did not fully complete.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Batch #: k5el7d.Device evaluation: the analysis results showed that the tr60 reload arrived with no apparent damage with and fully loaded with staples.The reload was tested for functionality with a test device and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.The event described could not be confirmed as the device performed without any difficulties noted.This report is not intended to deny that you experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Additional Manufacturer Narrative
(b)(4).Additional information was requested and the following was obtained: can you please clarify the event.Did the device lock out and could not be fired at all (no staples delivered)? or was the trigger advanced with no staples deployed? or did the device begin to deliver a staple line and could not be completed (incomplete staple line)? if yes, what was the appearance of the staples (b-formation, irregular, legs straight)? the device delivered the staple line but the distal part of some staples did not form b-shape, it was irregular.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7579419
Report Number3005075853-2018-10424
Device Sequence Number19221305
Product Code GDW
UDI-Device Identifier20705036013270
UDI-Public20705036013270
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2018
Device Catalogue NumberTR60
Device Lot NumberL4E51Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 05/13/2018
Supplement Date Received by Manufacturer06/07/2018
06/29/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date06/28/2018
07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1